Ask a doctor

What Could Have Caused a Tiny Hole/dent in my Skin After Botox?

I had botox treatment almost 2 weeks ago and have noticed a tiny dent or hole on the surface of my skin, above my right eyebrow,right where the needle goes in. It is perfectly shaped like a puncture from the injection. I never had that in my previous treatments. Now I wonder if that might happen again, and what caused it? It's not going away and looks like a permanent mark from the injection, and I can even feel it going inwards a little. Thank you so much, doctors, for any advice and/or explanation!

Doctor Answers (5)

That can be from the needle mark and generally goes away

+1

That can be from the needle mark and generally goes away.  Or, it might have always been there and you are just now noticing it.  It could also be a pore that is too large.  If you are really concerned, talk to your physician, but it’s probably nothing to be alarmed about. 


New York Oculoplastic Surgeon
5.0 out of 5 stars 22 reviews

Dubious causality

+1

It is probably that you noted the dilated pore or comedone after the botox injection.  I would visit your doctor/ botox injector and share your concerns however.

Vic J. Khanna, MD
Chicago Dermatologist

Unlikely dent is from injection

+1

The needles used for practically any skin injection are all 25 gauge or smaller.  They don't leave marks at all.  Did you have a bruise or some other area of concern there from a prior treatment.

Robert Whitfield, MD, FACS
Austin Plastic Surgeon
5.0 out of 5 stars 13 reviews

You might also like...

Indent after Botox

+1

I have never heard of a mark being left by a botox needle. These needles are very tiny and I can't imagine any physician using a very large diameter needle for Botox, and even those wouldn't usually leave a mark.  You might have a dilated pore that only became noticable to you recently, especially if it was in the valley of a crease and hidden until this botox treatment made the valley less deep by flattening the bulging muscles and made the pore become visible.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Unlikely it caused by the Botox injection

+1

The Botox injeections are done by small needle(30 gauge) and this will not leave any marks. Check with your doctor and most likely you had a depression before and noticed it post injection.

Kamran Khoobehi, MD
New Orleans Plastic Surgeon
4.5 out of 5 stars 56 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.